Superextensions of openly generated compact Hausdorff spaces
Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 275-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_2_a3,
author = {A. V. Ivanov},
title = {Superextensions of openly generated compact {Hausdorff} spaces},
journal = {Doklady Akademii Nauk},
pages = {275--278},
year = {1981},
volume = {259},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a3/}
}
A. V. Ivanov. Superextensions of openly generated compact Hausdorff spaces. Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 275-278. http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a3/